Anxiety side effects

Tralee A

New
Messages
85
Reaction score
0
Points
0
I'm on epilim, lamictil and zonegran (sp?) and have just got back from appointment with a neuropsychiatrist where he said I have mild anxiety and so put me on a tablet for anxiety (as if I dont rattle enough already). I was just wondering if anyone else on these tablets has anxiety attacks?
There was a tablet I tried ages ago but was taken off it quickly coz I was having full on curl into a ball and cry panic attacks

Sent from my SM-T595 using Tapatalk
 

Nakamova

Super Moderator / Thank You Queen
Moderator
Messages
16,563
Reaction score
45
Points
158
I have mild anxiety and so put me on a tablet for anxiety (as if I dont rattle enough already)
If it's mild, I'm surprised he didn't recommend some other approaches first, rather than yet another med.

Did you have anxiety before being diagnosed with epilepsy and/or before being put on meds? With some kinds of seizures, anxiety can be a symptom, and with some meds, anxiety can be a side effect.
 

Tralee A

New
Messages
85
Reaction score
0
Points
0
If it's mild, I'm surprised he didn't recommend some other approaches first, rather than yet another med.

Did you have anxiety before being diagnosed with epilepsy and/or before being put on meds? With some kinds of seizures, anxiety can be a symptom, and with some meds, anxiety can be a side effect.
I've been to a psychologist before my Neuro referee me to the neuropsychiatrist and the psychologist has given me coping mechanisms to help so it's not as bad as it used to be.
Mum was wondering if it was a side effect so I thought I'd see if anyone else has that issue

Sent from my SM-T595 using Tapatalk
 

Nakamova

Super Moderator / Thank You Queen
Moderator
Messages
16,563
Reaction score
45
Points
158
Top